Television Programming Schedule

Easy Button: Channel 8 | Channel 9 | Channel 96| All
E.g., Oct 16 2018
E.g., Oct 16 2018
Date Channel Title Producer Language Duration edit
12:00am Tue, Oct 16 8 SOM ARTS Somerville Media Center English 26.50 minutes
12:30am Tue, Oct 16 8 The Kamla Show Kamla Bhatt English 28.95 minutes
1:00am Tue, Oct 16 8 New England Authors With Kameel Nasr Kameel Nasr 28.55 minutes
1:30am Tue, Oct 16 8 Now She Lives With Someone Else Kristina Kehrer English 10.83 minutes
1:45am Tue, Oct 16 8 Social Media for Local Business Ted Rybeck English 10.87 minutes
1:55am Tue, Oct 16 8 The Changing Face of Cambridge Kristina Kehrer English 11.73 minutes
2:10am Tue, Oct 16 8 The Daughter In Distress Graham Abraham English 11.52 minutes
2:21am Tue, Oct 16 8 Boston Marathon 2015 Clyde Hicks and Simon McDonough English 13.12 minutes
2:34am Tue, Oct 16 8 The Stalking Investigators Graham Abraham English 13.67 minutes
2:50am Tue, Oct 16 8 Born and Raised in Cambridge: "Let Us Love Our City" Kristina Kehrer English 13.73 minutes
3:03am Tue, Oct 16 8 Alloy Orchestra: From Loud Bands to Silent Films Kristina Kehrer English 13.98 minutes
3:20am Tue, Oct 16 8 15.2: Alix Mortis Erik Brown English 14.28 minutes
3:34am Tue, Oct 16 8 Coloring Coorain: Sparkling in the Shadows Coorain Devin English 14.55 minutes
3:50am Tue, Oct 16 8 Cambridge Carnival 2015 Clyde Hicks English 15.42 minutes
4:05am Tue, Oct 16 8 Empty Soul Karlos Cobham English 11.53 minutes
4:20am Tue, Oct 16 8 Mickey Bones and the Hot Tamale Brass Band Kristina Kehrer English 14.32 minutes
4:34am Tue, Oct 16 8 Spotlight on a 1369 Barista: Dan Thorn Kristina Kehrer English 13.15 minutes
4:50am Tue, Oct 16 8 A Moving Image Portrait: Richard Honan Anne Brown English 12.33 minutes
5:02am Tue, Oct 16 8 Biblical Journey Karlos Cobham English 11.30 minutes
5:13am Tue, Oct 16 8 Dance in the Schools (2012) Erica Sigal English 14.83 minutes
5:30am Tue, Oct 16 8 Life Story of Lynette Wendy Shieh English 47.73 minutes
6:20am Tue, Oct 16 8 Cambridge Nights - Albert-László Barabás Cesar A. Hidalgo English 37.60 minutes
7:00am Tue, Oct 16 8 Information Philosopher Bob Doyle English 60.40 minutes
8:00am Tue, Oct 16 8 Visual Radio Joe Viglione English 54.72 minutes
9:00am Tue, Oct 16 8 The Chefs' Table Joseph Murphy English 54.07 minutes
10:00am Tue, Oct 16 8 Eat Well Be Happy Debra Stack English 29.42 minutes
10:30am Tue, Oct 16 8 The Literati Scene with Smoki Bacon and Dick Concannon Smoki Bacon and Richard Concannon English 26.37 minutes
1:00pm Tue, Oct 16 8 Reeling: The Movie Review Show Robin and Laura Clifford English 29.48 minutes
1:30pm Tue, Oct 16 8 Dead Air Live Somerville Producers Group English 57.87 minutes
2:30pm Tue, Oct 16 8 Bandwidth TV MASTER CCTV English 29.98 minutes
3:00pm Tue, Oct 16 8 Information Philosopher Bob Doyle English 59.97 minutes
4:00pm Tue, Oct 16 8 English 1.75 minutes
4:04pm Tue, Oct 16 8 20th Annual Run/Walk to Break The Silence on Ovarian Cancer Allison Levy English 1.33 minutes
4:06pm Tue, Oct 16 8 Mini Bonds 2018 PSA CCTV English 1.08 minutes
4:08pm Tue, Oct 16 8 Mini Bonds 2018 PSA CCTV English 1.25 minutes
4:10pm Tue, Oct 16 8 Kids Know How to Recycle CCTV English 1.52 minutes
4:12pm Tue, Oct 16 8 Ask The City: Emergency Communications CCTV English 3.58 minutes
4:16pm Tue, Oct 16 8 Ask the City: Department of Public Works CCTV English 6.38 minutes
4:24pm Tue, Oct 16 8 City Hour: Find it Cambridge Special English 3.62 minutes
4:28pm Tue, Oct 16 8 Ask the City: Commission for Persons with Disabilities CCTV English 3.48 minutes
4:32pm Tue, Oct 16 8 City Hour: Ask The City - Persons With Disabilities English 3.50 minutes
4:36pm Tue, Oct 16 8 English 2.42 minutes
4:39pm Tue, Oct 16 8 City Hour: City View - Affordable Housing English 7.90 minutes
4:47pm Tue, Oct 16 8 Special: Look Inside City Hall CCTV English 8.15 minutes
4:55pm Tue, Oct 16 8 City Hour: Ask The City - Peace Commission English 4.08 minutes
4:59pm Tue, Oct 16 8 City Hour: Ask The CIty - Open Data English 3.80 minutes
6:30pm Tue, Oct 16 8 Beyond Boston BINJ English 29.48 minutes
9:00pm Tue, Oct 16 8 Scholars Strategy Network: No Jargon Podcast Scholars Strategy Network English 28.00 minutes
9:30pm Tue, Oct 16 8 What's New Massachusetts? Sam Baltrusis & Sharon Fillyaw English 30.00 minutes
10:00pm Tue, Oct 16 8 New England Pride TV Dale LePage 27.30 minutes
10:30pm Tue, Oct 16 8 In Case You Missed It CCTV English 27.92 minutes
11:00pm Tue, Oct 16 8 HoodX Television Network Alfonzo Thomas English 57.87 minutes